MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3390/medicina57060610

Медицинская библиотека · Medicina (Kaunas, Lithuania) · 2021

Vancomycin-Induced Organizing Pneumonia: A Case Report and Literature Review.

Lee Young-Shin, Lee Yu-Mi

Клинический случайОбзорСтатьяПеревод в очереди

Аннотация

The long-term administration of vancomycin has increased; however, the pulmonary adverse reactions of long-term vancomycin treatment remain under-studied. A 75-year-old male patient with vertebral osteomyelitis receiving long-term vancomycin therapy developed a fever. High resolution computed tomography showed irregular ground glass opacity and consolidation in the right upper lung. The patient developed organizing pneumonia. This occurred without peripheral eosinophilia or adverse reactions in the skin and liver. The administration of vancomycin was discontinued. He recovered from organizing pneumonia after four weeks of steroid therapy. Solitary organizing pneumonia can develop during treatment with vancomycin. When pulmonary inflammation occurs and other causes of pneumonia are excluded, vancomycin therapy should be discontinued.

Для цитирования: Lee Young-Shin, Lee Yu-Mi. Vancomycin-Induced Organizing Pneumonia: A Case Report and Literature Review.. Medicina (Kaunas, Lithuania). 2021. DOI: 10.3390/medicina57060610.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.